# SDR WX0A2014120972298

- Difficulty date: December 5, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 58,602 hours, 50,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMER LIGHTS AT L2 DOOR & ROWS 25 & 27 INOPERATIVE.  TROUBLE SHOT LIGHTS & FOUND BATTERIES TO BE INOPERATIVE.  R & R EMER LIGHT BATTERIES.  OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
